# SDR R61A 201811041109

- Difficulty date: November 4, 2018
- Submitted: November 4, 2018
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 29,328 hours, 22,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066867001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION-SHEAR CLIP CORRODED AS MARKED FR 83 STR 28R-29R. REMOVED RAD2 ANTENNA AND COVER, REPLACED SHEAR CLIP WITH NEW RESTORED SURFACE PROTECTION REINSTALLED ANTENNA AND COVER REF AMM 34-31-02, SRM 51-40-08, 51-23-04, 51-23-05, 51-23-06 AND CPM 51-25-00.
